Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Gómez Gil, Javier and Llavona, José G. (1988) A Michael-type theorem for subalgebras of continuous functions on a Banach space (Spanish). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 82 (2). pp. 257-259. ISSN 0034-0596

Azagra Rueda, Daniel and Gómez Gil, Javier and Fry, Robb and Lovo, Mauricio and Jaramillo Aguado, Jesús Ángel (2005) C1-fine approximation of functions on Banach spaces with unconditional basis. Quaterly Journal of Mathematics, 56 (1). pp. 13-20. ISSN 0033-5606

Garrido Carballo, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1995) Characters of function algebras on Banach spaces. In Function spaces. Lecture Notes in Pure and Applied Mathematics (172). Dekker, New York, pp. 139-145. ISBN 0-8247-9665-9

Llavona, José G. and Aron, Richard M. and Gómez Gil, Javier (1988) Homomorphisms between algebras of differentiable functions in infinite dimensions. Michigan Mathematical Journal, 35 (2). pp. 163-178. ISSN 0026-2285

Garrido Carballo, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1992) Homomorphisms on some function algebras. Extracta Mathematicae, 7 (1). pp. 46-52. ISSN 0213-8743

Garrido Carballo, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1994) Homorphisms on function algebras. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 46 (4). pp. 734-745. ISSN 0008-414X

Gómez Gil, Javier and Llavona, José G. (1988) Multiplicatively functionals on function álgebras. Revista matemática complutense, 1 (1-3). pp. 19-22. ISSN 1988-2807

Ferrera Cuesta, Juan and Gómez Gil, Javier and Llavona, José G. (1983) On completion of spaces of weakly continuous functions. The Bulletin of the London Mathematical Society, 15 (3). 260-264 . ISSN 0024-6093

Gómez Gil, Javier (1984) On local convexity of bounded weak topologies on banach-spaces. Pacific Journal of Mathematics, 110 (1). pp. 71-76. ISSN 0030-8730

Gómez Gil, Javier and Llavona, José G. (1982) Polynomial approximation of weakly differentiable functions on banach spaces. Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences, 82A (2). pp. 141-150. ISSN 1902-1997

This list was generated on Fri Oct 24 03:22:57 2014 CEST.